Xarelto Coughing Up Blood



Xarelto® Coughing Up Blood

Contact us for more information



Coughing Up Blood due to Xarelto

Coughing up blood is never a good sign. If you find yourself coughing up blood while or after taking Xarelto, contact your doctor as soon as possible to discuss your symptoms and determine appropriate medical care. Xarelto is an anticoagulant, which means that it works to prevent dangerous blockages inside patients’ arteries. It is often prescribed to patients who suffer from atrial fibrillation, or an irregular heartbeat. But Xarelto has side effects, many of which are forms of internal bleeding.

If you do not receive adequate medical care after noticing the blood in your phlegm, you could potentially suffer from serious health complications. Coughing up blood is often a sign that you are suffering from something much greater, like bleeding in your lungs.

CALL US
FOR A FREE ESTIMATE
(888) 485-5228

  • This field is for validation purposes and should be left unchanged.

File a Xarelto Claim for Xarelto Side Effects

Serious complications like internal bleeding can cause a patient to incur substantial medical bills and lose time at work, sacrificing wages and advancement opportunities. If you have suffered as a result of taking Xarelto and you are facing substantial expenses, you could be entitled to have these expenses compensated through a defective prescription drug claim. Contact an experienced pharmaceutical attorney to discuss the possibility of filing this type of claim.